Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan A, Petrunin A. 2018. Long geodesics on convex surfaces. Mathematical Intelligencer. 40(3), 26–31.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan A, Balitskiy A, Grigorev M. 2018. On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry. 59(4), 1001–1009.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 312 | OA
Edelsbrunner H, Iglesias Ham M. 2018. On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math. 32(1), 750–782.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner H, Nikitenko A, Reitzner M. 2017. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 49(3), 745–767.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
Virk Z, Zastrow A. 2017. A new topology on the universal path space. Topology and its Applications. 231, 186–196.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 481 | OA
Biedl T, Huber S, Palfrader P. 2017. Planar matchings for weighted straight skeletons. International Journal of Computational Geometry and Applications. 26(3–4), 211–229.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
Austin K, Virk Z. 2017. Higson compactification and dimension raising. Topology and its Applications. 215, 45–57.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek P, Krcál M. 2017. Persistence of zero sets. Homology, Homotopy and Applications. 19(2), 313–342.
View | DOI | Download Submitted Version (ext.)
 
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko A. 2017. Discrete Morse theory for random complexes , IST Austria, 86p.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner H, Wagner H. 2017. Topological data analysis with Bregman divergences. Symposium on Computational Geometry, SoCG, LIPIcs, vol. 77. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 707 | OA
Akopyan A, Karasev R. 2017. A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society. 49(4), 690–693.
View | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 833 | OA
Heiss T, Wagner H. 2017. Streaming algorithm for Euler characteristic curves of multidimensional images. CAIP: Computer Analysis of Images and Patterns, LNCS, vol. 10424. 397–409.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 836
Ethier M, Jablonski G, Mrozek M. 2017. Finding eigenvalues of self-maps with the Kronecker canonical form. Special Sessions in Applications of Computer Algebra. ACA: Applications of Computer Algebra, PROMS, vol. 198. 119–136.
View | DOI
 
2017 | Book Chapter | IST-REx-ID: 84
Edelsbrunner H, Koehl P. 2017. Computational topology for structural molecular biology. Handbook of Discrete and Computational Geometry, Third Edition. Handbook of Discrete and Computational Geometry 1709–1735.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 909 | OA
Akopyan A, Vysotsky V. 2017. On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly. 124(7), 588–596.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan A, Bárány I, Robins S. 2017. Algebraic vertices of non-convex polyhedra. Advances in Mathematics. 308, 627–644.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
Bauer U, Kerber M, Reininghaus J, Wagner H. 2017. Phat - Persistent homology algorithms toolbox. Journal of Symbolic Computation. 78, 76–90.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
Pranav P, Edelsbrunner H, Van De Weygaert R, Vegter G, Kerber M, Jones B, Wintraecken M. 2017. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 465(4), 4281–4310.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065 | OA
Chatterjee K, Osang GF. 2017. Pushdown reachability with constant treewidth. Information Processing Letters. 122, 25–29.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1072 | OA
Bauer U, Edelsbrunner H. 2017. The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. 369(5), 3741–3762.
View | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed